# SDR CKSA98632

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1640-1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT STRINGER AT FS 1640 TO 1650, BETWEEN S-20R AND S-22R HAS SMALL AREA OF CORROSION.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW 53-2-0 FIG 1F.  REPAIRED IAW SRM 51-1-4 AND AIA EDR D8-06233, SRM 53-2-2 FIG 10.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-302.  CPCP TASK CARD NUMBER 5600-0551.  NON ROUTINE TASK CARD NUMBER 44601.
